# SDR REXA2018041200283

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 23,510 hours, 15,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Main Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTICED AFTER TAKEOFF.  SMELLED LIKE A SMOKE OR EXHAUST.   NO SMOKE DETECTED. IT WOULD GET LESS WHEN THRUST AT IDLE AND STRONGER AT THRUST ADVANCEMENT.  PERFORMED DRYOUT PROCEDURE OF THE ECS SYSTEM IAW 900-72-430-904. NO FURTHER ODOR OR SMOKE FUMES DETECTED.
